# SDR AT0000017

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BOTH RIGHT OVERWING EMERGENCY EXIT LIGHTS DIM AND FLICKERING.  REMOVED AND REPLACED BOTH RIGHT OVERWING EMERGENCY EXIT LIGHT BATTERY PACKS IAW DC9 MM 33-53.
